International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 10, Pages 667-672

On structure of certain periodic rings and near-rings

Moharram A. Khan

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 30356, Jeddah 21477, Saudi Arabia

Received 22 November 1999; Revised 23 March 2000

Copyright © 2000 Moharram A. Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The aim of this work is to study a decomposition theorem for rings satisfying either of the properties xy=xpf(xyx)xq or xy=xpf(yxy)xq, where p=p(x,y),q=q(x,y) are nonnegative integers and f(t)t[t] vary with the pair of elements x,y, and further investigate the commutativity of such rings. Other related results are obtained for near-rings.